# SDR QXEA2014090900770

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 5,865 hours, 6,206 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23B1683
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A BURNING ODOR IN AFT GALLEY.  FOUND ODOR IN AFT CARGO BAY FWD LIGHT ASSY.  REPLACED LIGHT SOCKET ASSY, ODOR DISSAPATED WITH POWER ON AS FOUND DURING REPORT.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
